MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier complete sid: (b)(6).
 
Event or Problem Description
The customer reported a falsely increased magnesium (mg) result generated on the architect c16000 analyzer on a patient.Results provided: (b)(6) 2021 sid (b)(6) = 3.57 / 0.71 mmol/l.Normal range: 0.66-1.07 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for architect magnesium reagent lot number 26080ud00.Trending review determined no trends for discrepant patient results for the product.Worldwide data from abbottlink was reviewed and determined that the patient median result for the magnesium reagent lot number 26080ud00 is within established control limits.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the architect magnesium reagent lot number 26080ud00 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12342291
Report Number3005094123-2021-00153
Device Sequence Number3737050
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public00380740169855
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Catalogue Number03P68-24
Device Lot Number26080UD00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600722; ARC C16K PRC MOD, 03L77-01, C1600722; ARC C16K PRC MOD, 03L77-01, C1600722